Korean J. Math.  Vol 20, No 4 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.4.

ON THE NORM ATTAINING OPERATORS

Jun Ik Lee

Abstract


In this paper, we show the norm attaining paranormal
operators have a nontrivial invariant subspace. Also, we show the
norm attaining quadratically hyponormal weighted shift is subnor-
mal.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr